Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    scary ovary pain
    avatar
    An_249611 posted:
    hey

    so I guess I should start by saying that in april of this year (2012) I was sexually assulted by 3 guys at a party. I did not go to seek medical help until about 3 months after all of this happened because I just did not have the courage to look for help. But it was around May when I started to feel weird. I would get really nausea to the point i felt i was going to throw up, but only having a very watery moth and spitting ... a lot. Then it was about June/July that I got an UTI, something that I have never had before in my life. I told my doctor this is when I told him what had happened to me. He tested me and give me a antibiotic for that was for rape victems that treated chlamydia and BV and a few other things i cant remember. after that i felt fine.

    But after that for the last 2 or so months I have been having Ovary pain on both sides. I just lost my health insurances and can not really afford to go to the doctor a number of times, so i been looking things up. I still feel nauseas but the pain is a dull pain that comes and goes.

    Does anyone else has this? Im really afraid of what this might be because of all that has happened to me this year.

    thank.
    Reply
     
    avatar
    An_249611 responded:
    the antibiotics I took was called Zpac


    Spotlight: Member Stories

    I am looking for answers. The infinite searcher

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.